# SDR SIMA20170125014

- Difficulty date: January 25, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 32,492 hours, 28,179 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 14527695001
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LOWER FRAME CORRODED AROUND SCREW HOLE. REPAIRED LT EMERGENCY EXIT LOWER FRAME CORROSION AROUND SCREW HOLE IAW ERS-EM-52MR-700.
